# SDR 29GA2019040210001

- Difficulty date: March 17, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 27,958 hours, 42,269 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: MS213211
- Condition: Failed
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0104,   F/A REPORTS AIR STAIRS LIGHT BURNED OUT ON EMERGENCY EXIT SIGN.   R/R MAIN DOOR LATCH BOLT SWITCH (3DD) IAW AMM 52-70-10-04. OPS CHECKED GOOD.
